# SDR SWAA2022022211325

- Difficulty date: August 10, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 63,351 hours, 37,158 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E PANEL 621NB DELAMINATED AT I/B AFT CORNER / REPAIRED DELAMINATION AT I/B AFT CORNER OF RIGHT WING L/E PANEL 621NB IAW SRM 57-41-01-2R-6.
